Korean J Dermatol.  2009 Aug;47(8):956-959.

A Case of Lupus Enteritis That Developed during the Treatment of Systemic Lupus Erythematosus

Affiliations
  • 1Department of Dermatology, School of Medical, Chosun University, Gwangju, Korea. derm75@hanmail.net

Abstract

Systemic lupus erythematosus is a multisystemic autoimmune inflammatory disease with a variety of presenting features and manifestations. Gastrointestinal complications are common in patients with systemic lupus erythematosus, and lupus enteritis is a major cause of acute abdominal pain in the patients suffering with systemic lupus erythematosus. We report here on a 41-year-old-woman with systemic lupus erythematosus and who had developed an acute abdomen during treatment with systemic glucocorticoid and antimalarial drugs. Lupus enteritis was strongly suspected according to the clinical manifestations and the findings of the abdominal computerized tomography scan. She recovered after being treated with intravenous high dose glucocorticoid and conservative therapy.

Keyword

Acute abdomen; Lupus enteritis; Systemic lupus erythematosus

MeSH Terms

Abdomen, Acute
Abdominal Pain
Antimalarials
Enteritis
Humans
Lupus Erythematosus, Systemic
Stress, Psychological
Antimalarials
Full Text Links
  • KJD
Actions
Cited
CITED
export Copy
Close
Share
  • Twitter
  • Facebook
Similar articles
Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr